Couldn't find what you looking for?

TRY OUR SEARCH!

I am 20 years old and I have just recently started to bleed abnormally before my period.
I have been taking Tri-Cyclen Birth Control Pills for about a year now and this is the first time I experience this sort of thing. I am frightened and worried why this may have happened so please anyone who is aware of this problem please inform me of what should do.

Thanks to all.

Loading...

It’s usual that any side effect of birth control pills show up during first few months after starting taking them, but it’s possible to experience changes in menstrual cycle later because birth control pills are a kind of a hormonal treatment and it can take a while for your body to start reacting to different levels of hormones. Have you been taking any other medication? Is this bleeding followed with pain? It would be a good idea to consult with your doctor about this, especially if there is a lot of blood before periods. Maybe your body just can’t adjust to this kind of birth control pills, but there wouldn’t be problems with some other kind, or there is some other issue that you need to treat before you start the birth control.
Reply

Loading...